# SDR SWAA2022031078717

- Difficulty date: June 6, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 69,907 hours, 41,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT BIN RAIL ATTACH BRACKET FASTENER AT B.S. 36 0 AT STRINGER 8R.R. / ACCOMPLISHED REPAIR ON FRAME STA 360 CRACKED AT STRINGER 8R IAW EA #1-A53-12114 REV 4 59192U 18JUN19
